# SDR WVER2017042500003

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 31,868 hours, 26,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S614417
- Condition: Cracked
- Location: Bs 280
- Part time: 31,868 hours, 26,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 OUTBOARD ANGLE AT BS 280 HAS CRACK INDICATION NOTED AT TOP IN RADIUS 0.300 LONG BY 100% FSH FAILED NDT.
